Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/18165
Title: 
Authors: 
Issue Date: 
2016
Citation: 
Toh, P. C. (2016). On certain pairs of q-series identities. The Ramanujan Journal, 40(2), 359-365. http://dx.doi.org/10.1007/s11139-015-9735-3
Abstract: 
Hirschhorn recently proved a pair of q-series identities that inter-linked the coefficients of two infinite products. We use the theory of modular forms to extend his results from p = 5 to other primes and provide other
examples of infinite products sharing similar properties.
Description: 
This is the original draft, prior to peer-review, of a manuscript published in The Ramanujan Journal. The published version is available online at http://dx.doi.org/10.1007/s11139-015-9735-3
URI: 
ISSN: 
1382-4090 (print)
1572-9303 (online)
Other Identifiers: 
10.1007/s11139-015-9735-3
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TRJ-40-2-359.pdf239.52 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 50

71
Last Week
0
Last month
checked on Apr 22, 2019

Download(s)

32
checked on Apr 22, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.